I have looked up other topics on what is happening to me, and there is one similar, however, I just want to make sure...
I have been on birth control for about 6 years, and have had very little issues with it until this year.
I have been experiencing some odd spotting within the last year, which is concerning.
My current spotting issue is that, my period is due tomorrow. I NEVER get it early and NEVER get it late, but yet, today I noticed some thick brown spotting.
My period never starts out like this, and as I mentioned is never early. I have freaked myself out by doing some research on spotting close to your period's due date.
I took 2 of my pills a few hour late last week (about 9 hours late). So I'm thinking that this is maybe my body's reaction to the late pill taking, however, do you think this means I will not get my period on the regular day I do?
I did have unprotected sex, though my boyfriend did not cum inside me. I didn't think the risk of pregnancy was large at all, since my pill wasn't more than 12 hours late.
What are your thoughts on this? I really hope it's not "implantation" bleeding, which it probably isn't, but any opinions on if I should get my period as normal this month?
I guess if I dont get any answers tonight, I'll be able to come back and tell you guys myself if it comes tomorrow, haha.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.